# SDR 2004UALA00328

- Difficulty date: April 12, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 19,978 hours, 7,618 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VERY STRONG ELECTRIC BURNING ODOR IN COCKPIT AND AFT CABIN AREA AT CRUISE ALTITUDE. NO CAUSE IDENTIFIED. CHECKED CABIN AND LAV LIGHTING AND TRASH AREAS, NO DEFECTS. OPERATED BOTH PACKS USING APU AND ENGINES, RAN TRIM VALVES FULL HOT & COLD. OPERATED ENGINES AT FLEX POWER FOR 5 MINUTES, NO DEFECTS NOTED.
